# SDR REXA2013080801116

- Difficulty date: August 7, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N841AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8041
- Aircraft time: 17,296 hours, 15,995 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX FOUND 4 AREAS OF DAMAGE IN THE FUSELAGE SKIN AT FS 589 BETWEEN S22-25R.  REPAIRED IAW EA CRJ253-01791.
